# SDR 05FDEA01603

- Difficulty date: June 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01425   BS 360, STR 2R BS 360 S2R  FRAME IS DAMAGED AT TOOLING HOLE.  REPAIRED FRAME PER SRM 51-40-3
